Error message

Deprecated function: The each() function is deprecated. This message will be suppressed on further calls in theme_biblio_custom() (line 367 of /home/ajphs/public_html/sites/all/modules/biblio/includes/biblio_theme.inc).

DPT Vaccination induced seizures: A Case Report

Asian Journal of Pharmaceutical and Health Sciences,2017,7,2,1696-1697.
Published:June 2016
Type:Case Report
Authors:
Author(s) affiliations:

Sai Sindhu GV*, Venkateswarlu K, Abhulu K.

Department of Pharm. D, CMR College of Pharmacy, Kandlakoya (V), Hyderabad 501401, Telangana State, India.

Abstract:

A one and half month old patient developed seizures due to first dose of Diphtheria, Pertussis and Tetanus (DPT) used for routine immunization. A diagnosis of vaccine induced seizures was made after ruling out clinical significance and chief complaints. Supportive care has given.

DPT Vaccination induced seizures: A Case Report